I had my first of 5 shots and since then I have had a headache. I had the injection (1 in each knee Wednesday) the left was painful, has been 5 days and I am just now able to bend my knees without a lot of pain. Thursday am I did not feel well, had a strange headache and ended up passing out. My son tried to "wake me" for 20 minutes and finally called 911. The paramedics could only wake me by painful sternum rub. This happened around 10am and I finally came around about 2pm. Diagnosis was alternated mental status, low potassium and high ammonia and high blood pressure (155/111 and I am always normal 120's/80's. Has anyone had any weird things happen after injections? I have my 2nd 1 on Wednesday and I am nervous. Thank you for any feedback. I am so happy for those of you who have had success!
Hello kbriske. I did some researching your question and well, came up short in as much as I've not found any one person coming close to what you've experienced. I did find that headaches, especially fast, pounding, severe ones (headaches) were a serious side effect of taking sodium hyaluronate. I checked through four web sites. Most user reviews from taking the drug are positive. I'm hoping that if you happen to read this, since its been some time since you asked your question, that you've had no more similiar occurences. Best of wishes,pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 1 answer
Posted 31 Dec 2011 • 3 answers
Posted 18 Feb 2012 • 1 answer
Posted 3 May 2016 • 0 answers
Posted 10 Dec 2016 • 0 answers